# SDR 2005UALA00554

- Difficulty date: June 12, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 51,115 hours, 27,640 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN HAS SEVERAL DENTS BEYOND LIMITS.  *S/D*  REPAIR ACP'D AT HMV4 AT AAR-IND.  ALL DAMAGES CUTOUT AND INSTALLED 43 X 48 INCH REPAIR DOUBLER PER SRM 52-30-01 FIG 202.
